Candida Yeast Caused Skin Hives and Welts

by Anonymous

An overabundance of Candida intestinal yeast can be the underlying cause for everything from sleepiness, to gas, to Dermographism.

At first, I thought I was just suffering from stress or an allergic reaction to something. ANY topical treatment was pointless, because the problem was from inside. Benadryl didn't help at all, nor Allegra. I have found some relief in Zyrtec. However, when the random fits of itching and burning became more predictable and more frequent I began trying to figure out what was causing it. Along with the increased "itch fits" I began having stomach aches, athlete's foot, and problems in the "girl parts".

I went to an allergist and did a full blood spectrum test. I'm not allergic to a darn thing. The family doctor was baffled, as well as the skin doctor. Thankfully, I ran across a doctor with many years in enviromental medicine, and he confirmed my Candida theory. Like many Americans, I've had a little too much antibiotics in my time, and I'm overweight from a Candida-loving diet heavy in sugar and starch. I am now on an anti-candida diet as well as anti-candida herbal supplement, along with "good yeast" replacement, and just general better health practices. But, if I slip up and eat too much sugar, too much starch, and don't drink enough water... I'll be scratching and welting up again as I reach for the Zyrtec.

From what I've read these symptoms can be just short of eliminated once the body is stabilized and the lifestyle is changed to a more healthy way of doing things. Eat more fresh veggies and avoid processed starches and processed sugar.

I'm loosing weight, feeling better, and having less "itch fits".




For more detailed information on natural approaches to cure this skin problem, please visit the natural cure page.

Comments for Candida Yeast Caused Skin Hives and Welts

Click here to add your own comments. Visit this PICTURES OF RASHES PAGE.

Jan 31, 2016
Diflucan Treatment for Skin Hives
by: Anonymous

I know it's not the easiest on your liver, but I was looking down a long road of RX antihistamines and Prednisone and thoroughly depressed by the thought of it. I had been sick, took an antibiotic, got a yeast infection, and then put on Diflucan. Those two days were the only two days of relief from my hives I'd had in weeks! I asked the doctor, who thought I was nuts, to RX me another seven days of Diflucan, just to see. NO HIVES. NONE. After the Diflucan ran out, I was better, but still had the occasional, albeit not as bad case of hives. I again asked my doctor for a 30 day supply of Diflucan. He was hesitant, but my hive misery convinced him to give it a try. It completely worked! I did not have hives for well over six months - I was FREE and it was wonderful!

I have just begun to have the hives pop up again, with almost no relief from a Medrol dose pack. I am just starting the Diflucan for 30 days again to bring the hives back under control. I agree that it is now most assuredly a yeast condition and that I need to be much more diligent in my diet. But if a doctor is going to send you down the Prednisone road, try this route first. It sure worked for me!

Jan 22, 2011
I am so glad I read this
by: looking for relief

I have been struggling with dermagraphism and I am at my wits end!!! I went to a dermatologist and he put me on Allegra and said I will most likely have to be on this for the rest of my life. I really don't want to just take a pill, I want to find the root of the problem and I think this could be it. I bought a yeast free cookbook and want to start, but it really looks difficult. If you can offer any suggestions on getting through the diet I would be grateful.


Click here to add your own comments. Visit this PICTURES OF RASHES PAGE.

Join in and write your own page! It's easy to do. How? Simply click here to return to Dermographism or Dermatographism Stories.

Copyright 2006-2016 healthy-skincare.com

Disclaimer and Privacy Policy